# SDR DALA2016110908394

- Difficulty date: May 5, 2015
- Submitted: November 9, 2016
- Operation: Air carrier
- Aircraft: N978DL
- Make and model: Doug MD-88
- Aircraft serial: 53259
- Aircraft time: 66,338 hours, 49,054 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SETTLEMENT AREA OF FUEL ACCESS PANEL 1355C, ON LT WING.  THE ACCESS PANEL WAS FOUND  TO BE OUT OF LIMITS.  REPLACED THE ACCESS PANEL.
